| Model Number |
ZKB00 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); No Code Available (3191)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Date of event: unknown, not provided, but the best estimate date is during 2017.(b)(4).All pertinent information available to abbott medical optics has been submitted.
Event or Problem Description
It was reported that a zkb00 22.5 diopter intraocular lens (iol) was explanted on (b)(6) 2017 due to dysphotopsia.No additional information was provided.
Additional Manufacturer Narrative
As a result of follow up, additional information was provided: the patient experienced glares and blurriness.The affected eye was the right eye (od).There was incision enlargements and sutures required.The replacement lens was symphony 22.5 diopter lens.Age/date of birth: (b)(6) years old.Sex/gender: male.Implant date: (b)(6) 2017.(b)(4).All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Additional Manufacturer Narrative
Device available for evaluation: yes.Returned to manufacturer on: 12/05/2017.Device returned to manufacturer: yes.Device evaluation: the product was returned to the manufacturing site for evaluation.Visual inspection with the unaided eye shows the product is cut in pieces, most probably to make explant possible.Considering the condition of the lens additional analysis is not possible.Manufacturing records review: the manufacturing records for the intraocular lens were reviewed.The product was manufactured and released according to specification.A search on complaints revealed that no similar complaints were received for this production order number.Labeling review: the directions for use (dfu) was reviewed.The dfu adequately provides instructions and precautions along with warnings for the proper use and handling of the device.As a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be verified.All pertinent information available to abbott medical optics has been submitted.